BIROn - Birkbeck Institutional Research Online

    An algorithm for finding Hamilton cycles in a random graph

    Bollobas, B. and Fenner, Trevor and Frieze, A.M. (1987) An algorithm for finding Hamilton cycles in a random graph. Combinatorica 7 (4), pp. 327-341. ISSN 0209-9683.

    Full text not available from this repository.

    Abstract

    This paper describes a polynomial time algorithm HAM that searches for Hamilton cycles in undirected graphs. On a random graph its asymptotic probability of success is that of the existence of such a cycle. If all graphs withn vertices are considered equally likely, then using dynamic programming on failure leads to an algorithm with polynomial expected time. The algorithm HAM is also used to solve the symmetric bottleneck travelling salesman problem with probability tending to 1, asn tends to ∞. Various modifications of HAM are shown to solve several Hamilton path problems.

    Metadata

    Item Type: Article
    School: School of Business, Economics & Informatics > Computer Science and Information Systems
    Depositing User: Sarah Hall
    Date Deposited: 22 Mar 2021 20:14
    Last Modified: 22 Mar 2021 20:14
    URI: https://eprints.bbk.ac.uk/id/eprint/43622

    Statistics

    Downloads
    Activity Overview
    0Downloads
    14Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item